- -

THE FRECHET SCHWARTZ ALGEBRA OF UNIFORMLY CONVERGENT DIRICHLET SERIES

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

THE FRECHET SCHWARTZ ALGEBRA OF UNIFORMLY CONVERGENT DIRICHLET SERIES

Show full item record

Bonet Solves, JA. (2018). THE FRECHET SCHWARTZ ALGEBRA OF UNIFORMLY CONVERGENT DIRICHLET SERIES. Proceedings of the Edinburgh Mathematical Society. 61(4):933-942. https://doi.org/10.1017/S0013091517000438

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/126487

Files in this item

Item Metadata

Title: THE FRECHET SCHWARTZ ALGEBRA OF UNIFORMLY CONVERGENT DIRICHLET SERIES
Author: Bonet Solves, José Antonio
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] The algebra of all Dirichlet series that are uniformly convergent in the half-plane of complex numbers with positive real part is investigated. When it is endowed with its natural locally convex topology, it is a ...[+]
Subjects: Dirichlet series , Abscissas of convergence , Frechet spaces , Composition operators , Topological algebras
Copyrigths: Reserva de todos los derechos
Source:
Proceedings of the Edinburgh Mathematical Society. (issn: 0013-0915 )
DOI: 10.1017/S0013091517000438
Publisher:
Cambridge University Press
Publisher version: http://doi.org/10.1017/S0013091517000438
Project ID:
MINISTERIO DE ECONOMIA Y EMPRESA
AEI/MTM2016-76647-P
GV/PROMETEO/2017/102
info:eu-repo/grantAgreement/MINECO//MTM2013-43540-P/ES/METODOS DEL ANALISIS FUNCIONAL Y TEORIA DE OPERADORES/
Thanks:
This research was partially supported by the projects MTM2013-43540-P and MTM2016-76647-P. This paper was written during the author's stay at the Katholische Universitat Eichstatt-Ingolstadt (Germany). The support of the ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record